Browse Title Index


 
Issue Title
 
Volume 10, Number 1, March 2005 ADMISSIBLE SPACES AND a-FIXED POINTS Abstract   PDF
Donal O'Regan
 
Volume 5, Number 1, June 2000 ALGORITHMS AND NONLINEAR VARIATIONAL INEQUALITIES INVOLVING MULTIVALUED F-PARTIALLY RELAXED MONOTONE MAPPINGS Abstract   PDF
Ram U. Verma
 
Volume 21, Number 3, September 2016 ALMOST JORDAN QUARTIC HOMOMORPHISMS AND JORDAN QUARTIC DERIVATIONS ON FUZZY BANACH ALGEBRAS Abstract   PDF
H. Azadi Kenary, A. Ghaffaripour
 
Volume 17, Number 2, June 2012 ALMOST STABILITY OF THE ISHIKAWA ITERATION METHOD WITH ERROR TERMS INVOLVING STRICTLY HEMICONTRACTIVE MAPPINGS IN SMOOTH BANACH SPACES Abstract   PDF
jong kyu kim, Arif Rafiq, Ho Geun Hyun
 
Volume 23, Number 3, September 2018 AN ADDITIVE (U, β)-FUNCTIONAL EQUATION AND MODULE LINEAR MAPPINGS Abstract   PDF
Inho Hwang
 
Volume 14, Number 5, December 2009 (Special Issue) AN APPROACH TO FUZZY HILBERT SPACES Abstract   PDF
M. Mirzavaziri, M.S. Moslehian
 
Volume 11, Number 3, September 2006 AN APPROXIMATE NONLINEAR PROXIMAL PREDICTION-CORRECTION ALGORITHM FOR MAXIMAL MONOTONE OPERATORS Abstract   PDF
Min Li
 
Volume 11, Number 1, March 2006 AN EXISTENCE AND UNIQUENESS THEOREM OF POSITIVE FIXED POINTS FOR CONVEX OPERATORS Abstract   PDF
Ke Li
 
Volume 6, Number 2, December 2001 AN EXISTENCE THEOREM FOR QUASILINEAR ELLIPTIC RESONANCE EQUATIONS Abstract   PDF
Dimitrios Kravvaritis, George Smyrlis
 
Voleme 18, Number 3, September 2013 AN EXTENSION OF A THEOREM BY B.T. POLYAK ON GRADIENT-TYPE METHODS Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Volume 7, Number 4, December 2002 AN EXTENSION OF LIE-TROTTER PRODUCT FORMULA Abstract   PDF
Costica Morosanu, Dumitru Motreanu
 
Volume 22, Number 4, December 2017 AN IMPLICIT ITERATION PROCESS FOR MIXED TYPE NONLINEAR MAPPINGS IN CONVEX METRIC SPACES Abstract   PDF
G. S. Saluja, H. G. Hyun
 
Volume 9, Number 4, December 2004 AN IMPLICIT ITERATION PROCESS FOR NONEXPANSIVE MAPPINGS WITH ERRORS IN BANACH SPACES Abstract   PDF
Zhao-Hong Sun, Yong-Qin Ni, Chang He
 
Volume 9, Number 4, December 2004 AN IMPLICIT ITERATION PROCESS WITH ERRORS FOR A FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS Abstract   PDF
Chuanzhi Bai, Jong Kyu Kim
 
Volume 11, Number 1, March 2006 AN INTEGRAL ESTIMATE FOR POLYNOMIALS Abstract   PDF
W.M. Shah, A. Liman
 
Volume 16, Number 2, June 2011 AN ITERATION METHOD FOR EQUILIBRIUM PROBLEMS AND FIXED POINT PROBLEMS OF STRICTLY PSEUDOCONTRACTIVE MAPPINGS OF BROWDER-PETRYSHYN TYPE Abstract   PDF
Zhaoli Ma, Lin Wang, Cuncai Hua
 
Volume 14, Number 4, December 2009 AN ITERATIVE METHOD FOR EQUILIBRIUM PROBLEMS AND QUASI-VARIATIONAL INCLUSION PROBLEMS Abstract   PDF
Min Liu, Shih-sen Chang
 
Voleme 18, Number 3, September 2013 AN ITERATIVE METHOD FOR MIXED EQUILIBRIUM PROBLEMS, FIXED POINT PROBLEMS OF STRICTLY PSEUDO-CONTRACTIVE MAPPINGS AND NONEXPANSIVE SEMI-GROUPS Abstract   PDF
Jingni Ye, Jianhua Huang
 
Volume 15, Number 3, September 2010 AN ITERATIVE SOLUTION OF A UNIFORMLY CONTINUOUS ACCRETIVE OPERATOR EQUATION Abstract   PDF
Niyati Gurudwan, B. K. Sharma
 
Volume 17, Number 1, March 2012 AN L_p INEQUALITY FOR POLYNOMIALS Abstract   PDF
N. A. Rather, M. A. Shah
 
Volume 22, Number 1, March 2017 AN N-ORDER ITERATIVE SCHEME FOR A NONLINEAR CARRIER WAVE EQUATION IN THE ANNULAR WITH ROBIN-DIRICHLET CONDITIONS Abstract   PDF
Le Thi Phuong Ngoc, Le Huu Ky Son, Tran Minh Thuyet, Nguyen Thanh Long
 
Volume 21, Number 2, June 2016 AN N-ORDER ITERATIVE SCHEME FOR A NONLINEAR LOVE EQUATION ASSOCIATED WITH MIXED HOMOGENEOUS CONDITIONS Abstract   PDF
Nguyen Tuan Duy, Le Thi Phuong Ngoc, Nguyen Anh Triet
 
Volume 20, Number 3, September 2015 AN OPERATOR PRESERVING INEQUALITIES BETWEEN A POLYNOMIAL AND ITS POLAR DERIVATIVES Abstract   PDF
S. L. Wali, A. Liman
 
Volume 11, Number 2, June 2006 AN UNIVALENT CONDITION FOR AN INTEGRAL OPERATOR Abstract   PDF
Daniel Breaz, Nicoleta Breaz
 
Volume 8, Number 3, September 2003 ANALYSIS AND OPTIMAL CONTROL OF PHASE-FIELD TRANSITION SYSTEM Abstract   PDF
Costica Morosanu
 
101 - 125 of 1091 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)